# SDR MWEA99614

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 4913325503
- Condition: Corroded
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17R AT STATION 1121 WAS CORRODED AT END CLIP.  MTC FABRICATED AND INSTALLED NEW FITTING.
